# SDR SWIA200922167

- Difficulty date: July 19, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 20,606 hours, 27,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOP.  (FLT 6455)  REPAIRED BROKEN WIRE.
